# SDR 20000918SH017

- Difficulty date: June 17, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- Engine: Lyc LTS101750B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121204
- Part serial: 40470
- Condition: Erratic
- Location: Engine
- Part time: 1,106 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR CAUSED ERRATIC POWER OUTPUT RESULTING IN LOSS OF POWER AND SHUT DOWN.  REPLACED GOVERNOR.  (X)
